MathSciNet Relay Station
MathSciNet bibliographic data
MR19596 (8,434b) 09.1X
Kaplansky, Irving Topological rings. Amer. J. Math. 69, (1947). 153–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement